# SDR SWAA021772

- Difficulty date: August 6, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 31,025 hours, 28,018 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684004
- Part serial: GWD04375
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY, DIVERSION, AT FL310, ALTITUDE WARNING HORN CAME ON.  CABIN ALT AT 10,000 FEET CLIMBING.  REMOVED AND REPLACED FWD AND AFT OUT FLOW VALVES, DELTA P MODULE, OVERHEAD MODULE, A/C ACCESSORY UNIT, CABIN PRESS CONTROLLER AND LOWER SAFETY RELIEF VALVE PER MM.
